Discontinuing clopidogrel: Abrupt or tapered cessation?

Research output: Contribution to journalLetter

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1041-1049
JournalThrombosis and Haemostasis
Volume111
Issue number6
DOIs
Publication statusPublished - 2014

Cite this

@article{9a2c15d08ff7419e885ae1338d09645f,
title = "Discontinuing clopidogrel: Abrupt or tapered cessation?",
author = "Peter Thompson",
year = "2014",
doi = "10.1160/TH14-03-0213",
language = "English",
volume = "111",
pages = "1041--1049",
journal = "Thromb Haemost",
issn = "0340-6245",
publisher = "F K SCHATTAUER VERLAG GMBH",
number = "6",

}

Discontinuing clopidogrel: Abrupt or tapered cessation? / Thompson, Peter.

In: Thrombosis and Haemostasis, Vol. 111, No. 6, 2014, p. 1041-1049.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Discontinuing clopidogrel: Abrupt or tapered cessation?

AU - Thompson, Peter

PY - 2014

Y1 - 2014

U2 - 10.1160/TH14-03-0213

DO - 10.1160/TH14-03-0213

M3 - Letter

VL - 111

SP - 1041

EP - 1049

JO - Thromb Haemost

JF - Thromb Haemost

SN - 0340-6245

IS - 6

ER -